# SDR 2007UALA03045

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 25,918 hours, 6,977 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: None
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT AND TE FLAP DISAGREE EICAS ON FINAL.  08-31-07  CONFIGURED FLAPS AND CYCLED SEVERAL TIMES 0-30 UNITS, INDICATIONS NORMAL. FESU BIT TESTS DETECT NO FAULTS. GREEN TEST COMPLETE LIGHT SHOWS.  UNABLE TO DUPLICATE REPORTED PROBLEM.
